# SDR DU4R2006606

- Difficulty date: August 11, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Engine: Pwa JT8D219
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 291019  NR 25070, CORROSION AT AFT CARGO LONGERON 28R BETWEEN FS 1287-1309.  BLENDED OUT SURFACE CORROSION, MAX DEPTH .018 DEEP. FABRICATED AND INSTALLED U-CHANNEL LONGERON REPAIR 22 INCHES X .75 INCH X 1.5 INCH X 20 INCH FROM 7075-T6 .071 INCH IAW SRM 53-02D FIG. 19, PAGES 1, 52 AND 53.
